# SDR SWAA2014020424825

- Difficulty date: January 29, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 27,721 hours, 16,356 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER STATION 92.70 RIB CRACKED AT NR 2 RIB STIFFENER LOWER END.  REPAIRED RIB ASSEMBLY IAW SRM.
